English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109948/140897 (78%)
Visitors : 46104035      Online Users : 1406
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/80556
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/80556


    Title: Asymptotic Behavior for a Version of Directed Percolation on the Triangular Lattice
    Authors: 陳隆奇
    Chen, Lung-Chi
    Chang, Shu-Chiuan
    Contributors: 應數系
    Keywords: Domany–Kinzel;model;Directed percolation;Random walk;Asymptotic behavior;Berry–Esseen theorem;Large deviation
    Date: 2014-05
    Issue Date: 2016-01-13 16:23:26 (UTC+8)
    Abstract: We consider a version of directed bond percolation on the triangular lattice such that vertical edges are directed upward with probability y, diagonal edges are directed from lower-left to upper-right or lower-right to upper-left with probability d, and horizontal edges are directed rightward with probabilities x and one in alternate rows. Let τ(M,N) be the probability that there is at least one connected-directed path of occupied edges from (0,0) to (M,N). For each x∈[0,1], y∈[0,1), d∈[0,1) but (1−y)(1−d)≠1 and aspect ratio α=M/N fixed for the triangular lattice with diagonal edges from lower-left to upper-right, we show that there is an αc=(d−y−dy)/[2(d+y−dy)]+[1−(1−d)2(1−y)2x]/[2(d+y−dy)2] such that as N→∞, τ(M,N) is 1, 0 and 1/2 for α>αc, α<αc and α=αc, respectively. A corresponding result is obtained for the triangular lattice with diagonal edges from lower-right to upper-left. We also investigate the rate of convergence of τ(M,N) and the asymptotic behavior of τ(M−N,N) and τ(M+N,N) where M−N/N↑αc and M+N/N↓αc as N↑∞.
    Relation: Journal of Statistical Physics, 155(3), 500-522
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/s10955-014-0961-7
    DOI: 10.1007/s10955-014-0961-7
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    500522.pdf523KbAdobe PDF21031View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告 Copyright Announcement
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback